MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as the reported event date is only (b)(6) 2018.(b)(4).The device has not been received for analysis.Should the device become available for analysis and there is any further relevant information, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon was used in the left ureteropelvic junction during a cystoscopy procedure performed on an unknown date.According to the complainant, during preparation, it was noted that the balloon was leaking.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8289343
Report Number3005099803-2019-00369
Device Sequence Number2141709
Product Code EZN
UDI-Device Identifier08714729341109
UDI-Public08714729341109
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2021
Device Model NumberM0062251000
Device Catalogue Number225-100
Device Lot Number0022276141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR